Works matching DE "CANONICAL coordinates"
Results: 111
Sufficient Conditions for Decidability of Boolean Algebras.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 827, doi. 10.1007/s10958-013-1621-1
- By:
- Publication type:
- Article
Equivariant structure constants for Hamiltonian-T-spaces.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 3, p. 483, doi. 10.3906/mat-1204-51
- By:
- Publication type:
- Article
The canonical FEP construction.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 3, p. 609, doi. 10.1093/logcom/exu080
- By:
- Publication type:
- Article
Jónsson-style canonicity for ALBA-inequalities.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 3, p. 817, doi. 10.1093/logcom/exv041
- By:
- Publication type:
- Article
CANONICAL FORM OF THE TERNARY GENERALIZED DIFFERENTIAL LYAPUNOV-DARBOUX SYSTEM WITH QUADRATIC NONLINEARITIES.
- Published in:
- ROMAI Journal, 2015, v. 11, n. 2, p. 89
- By:
- Publication type:
- Article
A CANONICAL RANK-THREE TENSOR MODEL WITH A SCALING CONSTRAINT.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2013, v. 28, n. 10, p. -1, doi. 10.1142/S0217751X13500309
- By:
- Publication type:
- Article
Computational Approach to Hyperelliptic Riemann Surfaces.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 3, p. 379, doi. 10.1007/s11005-015-0743-4
- By:
- Publication type:
- Article
CRPS M-estimation for max-stable models.
- Published in:
- Extremes, 2014, v. 17, n. 3, p. 387, doi. 10.1007/s10687-014-0185-x
- By:
- Publication type:
- Article
Group rings with annihilator conditions.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 156, n. 1, p. 38, doi. 10.1007/s10474-018-0860-5
- By:
- Publication type:
- Article
Normal Form Coordinates for the KdV Equation Having Expansions in Terms of Pseudodifferential Operators.
- Published in:
- Communications in Mathematical Physics, 2020, v. 375, n. 1, p. 833, doi. 10.1007/s00220-019-03498-1
- By:
- Publication type:
- Article
Evaluating Small Sphere Limit of the Wang-Yau Quasi-Local Energy.
- Published in:
- Communications in Mathematical Physics, 2018, v. 357, n. 2, p. 731, doi. 10.1007/s00220-017-3033-4
- By:
- Publication type:
- Article
Pinball Dynamics: Unlimited Energy Growth in Switching Hamiltonian Systems.
- Published in:
- Communications in Mathematical Physics, 2015, v. 338, n. 2, p. 501, doi. 10.1007/s00220-015-2386-9
- By:
- Publication type:
- Article
Serre–Tate theory for Calabi–Yau varieties.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2021, n. 780, p. 139, doi. 10.1515/crelle-2021-0041
- By:
- Publication type:
- Article
Approximation of solutions of the two-dimensional wave equation with variable velocity and localized right-hand side using some 'simple' solutions.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 796, doi. 10.1134/S0001434616110195
- By:
- Publication type:
- Article
Normal forms under Simon’s congruence.
- Published in:
- Semigroup Forum, 2018, v. 97, n. 2, p. 251, doi. 10.1007/s00233-017-9910-5
- By:
- Publication type:
- Article
Polák theorem and $$\mathbf {B}$$ -relation on varieties of completely regular semigroups.
- Published in:
- Semigroup Forum, 2017, v. 94, n. 2, p. 371, doi. 10.1007/s00233-017-9849-6
- By:
- Publication type:
- Article
Probabilistic Opinion Pooling with Imprecise Probabilities.
- Published in:
- Journal of Philosophical Logic, 2018, v. 47, n. 1, p. 17, doi. 10.1007/s10992-016-9415-9
- By:
- Publication type:
- Article
R- COMPLEX CARTAN SPACES.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2016, v. 9, n. 1, p. 17
- By:
- Publication type:
- Article
ABOUT INTRINSIC FINSLER CONNECTIONS FOR THE HOMOGENEOUS LIFT TO THE OSCULATOR BUNDLE OF A FINSLER METRIC.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2013, v. 6, n. 55-1, p. 37
- By:
- Publication type:
- Article
ϐ-cycle Compatible Splitting Signed Graphs б(S) and Γ(S).
- Published in:
- European Journal of Pure & Applied Mathematics, 2015, v. 8, n. 4, p. 469
- By:
- Publication type:
- Article
Perturbation theory and canonical coordinates in celestial mechanics.
- Published in:
- Reviews in Mathematical Physics, 2024, v. 36, n. 5, p. 1, doi. 10.1142/S0129055X24300061
- By:
- Publication type:
- Article
On polynomial representations of strange Lie superalgebras of Q-type.
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 5, p. 559, doi. 10.1007/s10114-016-5448-9
- By:
- Publication type:
- Article
No need to match: a comment on Bach, Nicholson and Hudson's "Affordance-Matching Hypothesis".
- Published in:
- 2014
- By:
- Publication type:
- Opinion
Canonical spectral coordinates for the Calogero-Moser space associated with the cyclic quiver.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2020, v. 27, n. 2, p. 243, doi. 10.1080/14029251.2020.1700634
- By:
- Publication type:
- Article
After Twenty Years: On the Place of "Women in Judaism" in Feminist Reading of Modern Hebrew Literature.
- Published in:
- Women in Judaism: A Multidisciplinary Journal, 2017, v. 14, n. 2, p. 1
- By:
- Publication type:
- Article
Linear non-equilibrium thermodynamics of human voluntary behavior: a canonical-dissipative Fokker-Planck equation approach involving potentials beyond the harmonic oscillator case.
- Published in:
- Condensed Matter Physics, 2016, v. 19, n. 3, p. 1, doi. 10.5488/CMP.18.34001
- By:
- Publication type:
- Article
A CANONICAL CONNECTION ON SUB-RIEMANNIAN CONTACT MANIFOLDS.
- Published in:
- Archivum Mathematicum, 2016, v. 52, n. 5, p. 277, doi. 10.5817/AM2016-5-277
- By:
- Publication type:
- Article
Homogeneous Weyl connections of non-positive curvature.
- Published in:
- Annals of Global Analysis & Geometry, 2017, v. 51, n. 3, p. 209, doi. 10.1007/s10455-016-9526-0
- By:
- Publication type:
- Article
Cyclic homology of cleft extensions of algebras.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 5, p. -1, doi. 10.1142/S0219498818500913
- By:
- Publication type:
- Article
VarMap: a web tool for mapping genomic coordinates to protein sequence and structure and retrieving protein structural annotations.
- Published in:
- Bioinformatics, 2019, v. 35, n. 22, p. 4854, doi. 10.1093/bioinformatics/btz482
- By:
- Publication type:
- Article
Analyzing Higher-Order Curvature of Four-Bar Linkages with Derivatives of Screws.
- Published in:
- Machines, 2024, v. 12, n. 8, p. 576, doi. 10.3390/machines12080576
- By:
- Publication type:
- Article
CONTROL OF FLIGHT SAFETY WITH THE USE OF PREFERENCES FUNCTIONS.
- Published in:
- Electronics & Control Systems, 2013, v. 3, n. 37, p. 113, doi. 10.18372/1990-5548.37.6394
- By:
- Publication type:
- Article
Refined Prior Guided Category-Level 6D Pose Estimation and Its Application on Robotic Grasping.
- Published in:
- Applied Sciences (2076-3417), 2024, v. 14, n. 17, p. 8009, doi. 10.3390/app14178009
- By:
- Publication type:
- Article
A Proposed Extended Version of the Hadi-Vencheh Model to Improve Multiple-Criteria ABC Inventory Classification.
- Published in:
- Applied Sciences (2076-3417), 2020, v. 10, n. 22, p. 8233, doi. 10.3390/app10228233
- By:
- Publication type:
- Article
Normal form coordinates for the Benjamin-Ono equation having expansions in terms of pseudo-differential operators.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2022, v. 42, n. 9, p. 4127, doi. 10.3934/dcds.2022048
- By:
- Publication type:
- Article
Euler integral and perihelion librations.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2020, v. 40, n. 12, p. 6919, doi. 10.3934/dcds.2020165
- By:
- Publication type:
- Article
On normalization of quasi-log canonical pairs.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2018, v. 94, n. 10, p. 97, doi. 10.3792/pjaa.94.97
- By:
- Publication type:
- Article
A remark on the decomposition theorem for direct images of canonical sheaves tensorized with semipositive vector bundles.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2016, v. 92, n. 7, p. 84, doi. 10.3792/pjaa.92.84
- By:
- Publication type:
- Article
Two new exact solutions for relativistic perfect fluid spheres through Lake's algorithm.
- Published in:
- Astrophysics & Space Science, 2015, v. 355, n. 2, p. 303, doi. 10.1007/s10509-014-2171-9
- By:
- Publication type:
- Article
The singly averaged elliptical restricted three-body problem.
- Published in:
- Astrophysics & Space Science, 2013, v. 348, n. 2, p. 385, doi. 10.1007/s10509-013-1586-z
- By:
- Publication type:
- Article
Canonical Coordinates for the Planetary Problem.
- Published in:
- Acta Applicandae Mathematicae, 2015, v. 137, n. 1, p. 205, doi. 10.1007/s10440-014-9996-7
- By:
- Publication type:
- Article
Generalized Chaos game in an extended hyperbolic plane.
- Published in:
- Theoretical & Mathematical Physics, 2024, v. 220, n. 2, p. 1361, doi. 10.1134/S0040577924080099
- By:
- Publication type:
- Article
Dynamics and Solutions of Higher-Order Difference Equations.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 17, p. 3693, doi. 10.3390/math11173693
- By:
- Publication type:
- Article
Canonical Coordinates and Natural Equation for Lorentz Surfaces in R 1 3.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 23, p. 3121, doi. 10.3390/math9233121
- By:
- Publication type:
- Article
Expansive homeomorphisms on quasi-metric spaces.
- Published in:
- Applied General Topology, 2024, v. 25, n. 1, p. 1, doi. 10.4995/agt.2024.19855
- By:
- Publication type:
- Article
Deformability of Lie Algebra Bundles and Geometry of Rational Surfaces.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 22, p. 11508, doi. 10.1093/imrn/rnv023
- By:
- Publication type:
- Article
Darboux–Egorov System, Bi-flat F-Manifolds and Painlevé VI.
- Published in:
- IMRN: International Mathematics Research Notices, 2014, v. 2014, n. 12, p. 3279, doi. 10.1093/imrn/rnt045
- By:
- Publication type:
- Article
Minimal models of canonical 3-fold singularities and their Betti numbers.
- Published in:
- IMRN: International Mathematics Research Notices, 2005, v. 2005, n. 26, p. 1563, doi. 10.1155/IMRN.2005.1563
- By:
- Publication type:
- Article
On the volume of isolated singularities.
- Published in:
- Compositio Mathematica, 2014, v. 150, n. 8, p. 1413, doi. 10.1112/S0010437X13007847
- By:
- Publication type:
- Article
On Parametrization of the Symplectic Quotient of the Cartesian Product of Coadjoint Orbits of the Complex General Linear Group with Respect to its Diagonal Action.
- Published in:
- Journal of Mathematical Sciences, 2019, v. 242, n. 5, p. 587, doi. 10.1007/s10958-019-04498-1
- By:
- Publication type:
- Article